# SDR DXTA2021062143980

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 10,752 hours, 8,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Sticking
- Location: Pax Door Seal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE MAIN CABIN DOOR WAS EXTREMELY DIFFICULT TO OPEN. // SIGN OFF // FOUND THE ACCOUSTIC DOOR SEAL VALVE TO BE STICKING. CLEANED ACCOUSTIC DOOR SEAL VALVE. PERFORMED SEVERAL SUCCESSFUL OPS CHECKS OF THE MAIN CABIN DOOR. ALL WORK PERFORMED REF. CE-560XLS AMM 52-10-00.
